# SDR USAA2009091292495

- Difficulty date: August 20, 2009
- Submitted: September 12, 2009
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 70,510 hours, 43,450 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 657748875
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C23 - MAJOR REPAIR - CORROSION ON ZEE ANGLE HAT SECTION AT BS 312, LBL 43.  REPLACED ZEE ANGLE HAT SECTION AT BS 312, LBL 43 IAW B737 SRM 51-10-02.
